Skip to content
My WebMD Sign In, Sign Up
Sexual assaults and plan b
avatar
An_251267 posted:
Recently I was the victim of a sexual assault. When I was in the hospital they gave me plan b along with about 4-5 pills and a shot to prevent stds. Besides some low moods and physically I achy i felt over all fine. I was at the end of my period when this situation happened. Well I'm dating someone and yes he noticed something was emotionally wrong with me but no I didn't tell him what happened. I was embarrassed and felt like he would blame me so we slept together about 5 days or so after this happened. And we didn't use protection and I hadn't kept track of my bc. I know I screwed up it just wasn't on my mind. A few days after we slept together I started getting severe migraines and this incident happened on st Patrick's day so about 2 1/2 weeks ago. I have been nauseous randomly and with smells and getting migraines, constipation, heightened temperatures. I guess my question is based on a female log app I have based on my 28 day cycle I would have been fertile I was like 3 days from the actual ovulation date. Is it possible to get pregnant that soon after plan b? I heard it messed up or restarted your cycle. And could it be the pill and preventative std Meds that are making me feel this way?
Reply
 
avatar
tlkittycat1968 responded:
I would say it's the Plan B causing your symptoms. Plan B is basically a megadose of hormones and that can really throw your own hormones out of whack.

On an aside, why didn't you tell your BF? Sexual assault is never the vicim's fault and if he blamed you, he's not the one for you.
Proud mommy to PJ (5)
 
avatar
An_250560 responded:
Oh honey! I'm so sorry.

First of all, you need to tell your boyfriend. Remember you are a team. you are in a relationship together. If you need extra support, then ask your best friend or family member to be there when you tell him. Most likely he will be upset, but NOT at you... at the jerk who did this... and that's okay.

I've been on the plan B before (because I was impatient and didn't use anything with my ex)... I felt like I had moderate PMS symptoms, but nothing too strong.

I'm not sure about the STD shot... I've never had one of those so it could be that.

So, for Plan B - it's only effective for 72 hours after you have unprotected sex. If you have sex after you finish your Plan B pills, then there is a chance you could get pregnant.... especially the further out you are from the pills.

there are three very important things you need to do:

1. Talk to your boyfriend and get him onboard as part of your support team.

2. Go to a very trusted doctor and discuss your situation with them and have a blood test done.

3. Start going to counseling - I know it's not something that sounds very appealing, however this is a very traumatic experience you went through and you will need an outlet for your fears, frustrations, feelings of guilt, etc.

I was assaulted when I was 23 by my then boyfriend. He blacked out and did everything but rape me... ten years later and I still have a very difficult time talking about it with anyone (took me a year to tell my now fiance) and I still have to fight tears back.

remember, IT'S NOT YOUR FAULT... be angry, be sad, get it all out.... but don't feel guilty.

Good luck.
 
avatar
An_250560 replied to tlkittycat1968's response:
I find this advice very irresponsible.
"I would say it's the Plan B"... how can you say that? Have you ever taken Plan B?

are you a doctor?

The responsible answer is: Go see a doctor because it could be anything.


Spotlight: Member Stories

My husband and I have been TTC for about 1 year now. I worry because it took my sister 7 years to get pregnant, and her baby boy was born prematurely ...More

Helpful Tips

44
It's been 20 years sence I had my last child .and I had a tube . and I forgot how it feel to bee pregnant. I feel that I am but don't know More
Was this Helpful?
5 of 10 found this helpful